# SDR SIMA20170111001

- Difficulty date: January 11, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N242NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000601
- Aircraft time: 586 hours, 380 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Gasket
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLD LEAK 1. DEFERRED BLEED 1 LEAK CAUTION MESSAGE.  FOUND AFT PRECOOLER GASKET BLOWN OUT. REPLACED GASKET IAW AMM 36-11-08-020-009A. LEAK AND OP CHECK GOOD AT THIS TIME.
